Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Cheyenne, WY

June 1, 2015Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2015, 4:45 PM MDT for Laramie County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 4:45 PM MDT (22:45 UTC)
Expired
Jun 1, 2015, 5:15 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 42 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2694 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS55 KCYS 012245
SVRCYS
WYC021-012315-
/O.NEW.KCYS.SV.W.0019.150601T2245Z-150601T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 515 PM MDT

* AT 444 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER...
  OR 24 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  CARPENTER.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 383 AND
397.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 10442 4115 10445 4123 10417 4100 10410
TIME...MOT...LOC 2244Z 226DEG 20KT 4111 10433 

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
2 follow-up statements
898 
WWUS55 KCYS 012302
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT MON JUN 1 2015

WYC021-012315-
/O.CON.KCYS.SV.W.0019.000000T0000Z-150601T2315Z/
LARAMIE WY-
502 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN LARAMIE COUNTY...

AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER...OR
28 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BURNS AND CARPENTER. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 386 AND
397.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4100 10434 4118 10436 4123 10417 4100 10410
TIME...MOT...LOC 2302Z 244DEG 9KT 4107 10426 

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
398 
WWUS55 KCYS 012315
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT MON JUN 1 2015

WYC021-012325-
/O.EXP.KCYS.SV.W.0019.000000T0000Z-150601T2315Z/
LARAMIE WY-
515 PM MDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4100 10434 4118 10436 4123 10417 4100 10410
TIME...MOT...LOC 2314Z 226DEG 20KT 4107 10426 

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:24 PM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 1, 3:24 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT MON JUN 1 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 1248 PM MDT MON JUN 1 2015

THUNDERSTORMS DEVELOPED ON CUE OVER THE HIGHER ELEVATIONS OF
SOUTHEAST WYOMING EARLY THIS AFTERNOON. OVERALL LACK OF DEEP SHEAR
AND MINIMAL CAPE OVER SOUTHEAST WYOMING LEADING TO PULSE TYPE
STORMS. FARTHER EAST INTO THE NEBRASKA PANHANDLE CAPE VALUES WILL
QUICKLY RAMP UP. CURRENT SPC MESOANALYSIS IS SHOWING SURFACE BASED
AND MOST UNSTABLE CAPE VALUES AROUND 3000 WHICH IS HIGHER THAN THE
NAM OR GFS WERE INDICATED ON THE 12Z SOLUTIONS. WHILE A RIDGE
AXIS OVER THE AREA AND RELATIVELY WEEK DEEP LAYER SHEAR OVER THE
PANHANDLE THIS AFTERNOON WILL LIKELY INHIBIT LONG LIVED SUPER CELL
DEVELOPMENT...A FEW STORMS WITH STRONG UPDRAFTS WILL BE POSSIBLE.
LARGE HAIL WILL BE POSSIBLE WITH ANY STRONGER THUNDERSTORMS.
ALTHOUGH THE TORNADO THREAT IS LOW...SOUTH TO SOUTHEAST LOW LEVEL
FLOW WILL PROVIDE ENOUGH LOW LEVEL SHEAR THAT TORNADO DEVELOPMENT
IS NOT IMPOSSIBLE.

WESTERLY DOWNSLOPE FLOW WILL SET UP TUESDAY MAKING FOR LESSER
CHANCES OF SHOWERS AND THUNDERSTORMS. MODELS ARE GENERATING VERY
LITTLE IN THE WAY OF QPF TUESDAY WHICH MAY BE CORRECT GIVEN
DOWNSLOPE FLOW...BUT RESIDUAL MOISTURE AND EVAPOTRANSPIRATION WILL
ADD TO LOW LEVEL INSTABILITY. THE WEAKEST SHORTWAVES COULD EASILY
POP OFF A FEW THUNDERSTORMS. SHEAR VALUES WILL BE HIGHER BUT CAPE
VALUES WILL BE LOWER TUESDAY...THUS AGAIN NOT EXPECTING SEVERE
THUNDERSTORMS BUT A FEW STRONGER THUNDERSTORMS COULD BE POSSIBLE
IF STORMS DEVELOP.

LOTS OF UNCERTAINTY WITH THE WEDNESDAY FORECAST. GFS AND NAM
SOLUTIONS ARE VERY DIFFERENT. GFS CONTINUES TO SHOW LOTS OF
SOUTHEAST LOW LEVEL FLOW PRODUCING INSTABILITY ALONG WITH 40 TO
50 KTS OF 0-6 KM BULK SHEAR. THEREFORE SHOULD THE GFS VERIFY
WEDNESDAY THERE WILL BE SEVERE THUNDERSTORMS ALONG AND EAST OF
THE LARAMIE RANGE AND LIKELY SEVERAL SEVERE STORMS WITH TORNADOES
POSSIBLE. ON THE OTHER HAND THE NAM SHOWS A COLD FRONT DIVING
ACROSS THE AREA TUESDAY NIGHT...WHICH MAY PARTIALLY BE DUE TO COLD
OUTFLOW FROM CONVECTION OVER MONTANA AND NORTHEAST WYOMING.
REGARDLESS OF THE REASON THE FRONT WOULD BE STRONG ENOUGH TO
PRODUCE WIDESPREAD STRATUS...CAPPING OFF THE LOW LEVELS AND
INHIBITING THUNDERSTORM DEVELOPMENT EAST OF THE LARAMIE RANGE.
KEPT CHANCE OF THUNDERSTORMS GOING BUT CONFIDENCE IS LOW IN BOTH
TEMPERATURE FORECAST AND PRECIPITATION CHANCES WEDNESDAY.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 1248 PM MDT MON JUN 1 2015

LONG RANGE MODELS ARE IN GOOD AGREEMENT...SHOWING AN UPPER LEVEL
LOW NEAR THE CALIFORNIA COASTLINE AND A RIDGE ALOFT ACROSS THE
SOUTHERN PLAINS. THIS PATTERN WILL NOT MUCH CHANGE INTO NEXT
WEEKEND...SO EXPECT A PROLONGED PERIOD OF UNSETTLED
WEATHER. ANY SUNNY SKIES WILL MAINLY BE IN THE MORNING...WITH
SHOWERS AND TSTORMS IN THE AFTERNOON AND EVENING HOURS. GRANTED...IT
WILL BE WARMER THAN THE UNSETTLED WEATHER IN MAY...BUT THAT WILL
ALSO RESULT IN ADDITIONAL DEEP CONVECTION AND POTENTIAL FOR HEAVY
RAINFALL EACH DAY.

SATURDAY APPEARS TO BE THE BEST DAY WITH HIGHS IN THE 70S TO LOW
80S ACROSS THE AREA. MODELS SHOW THE COVERAGE OF CONVECTION WILL
BE LIMITED ON SATURDAY AS A SHORTWAVE RIDGE MOVES OVERHEAD...BUT
EVEN THEN...SHOWERS AND TSTORMS WILL DEVELOP OVER THE MOUNTAINS
AND MOVE EAST NEAR THE COLORADO BORDER. THURSDAY AND FRIDAY APPEAR
TO BE THE MOST LIKELY DAYS FOR SEVERE THUNDERSTORMS WITH MODEL
SOUNDINGS SHOWING 1500 TO 2500 J/KG CAPE VALUES ACROSS THE HIGH
PLAINS IN ADDITION TO DECENT 0-6KM SHEAR AND LOW LI/S. SEVERE
WEATHER THREAT APPEARS TO DIMINISH DURING THE WEEKEND. KEPT POP
BETWEEN 25 TO 40 PERCENT ACROSS THE AREA FOR SCATTERED SHOWERS AND
TSTORMS. TOO DIFFICULT TO TIME THE INDIVIDUAL SHORTWAVES THAT PUSH
NORTHWARD ASSOCIATED WITH THE UPPER LEVEL LOW NEAR CALIFORNIA TO
GET ANY MORE SPECIFIC. HIGH TEMPERATURES EACH DAY WILL GENERALLY
BE BETWEEN 65 TO 75 EACH DAY...WITH THE EXCEPTION OF SATURDAY
WHICH WILL BE AROUND 5 TO 10 DEGREES WARMER ACROSS THE AREA. LATE
NIGHT/EARLY MORNING FOG IS ALSO POSSIBLE EACH DAY WITH PLENTIFUL
LLVL MOISTURE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH TUESDAY AFTERNOON) ISSUED
AT 1248 PM MDT MON JUN 1 2015

VFR CONDITIONS WILL PREVAIL TODAY...WITH ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS DEVELOPING THROUGH THE AFTERNOON AND EVENING.
BRIEF PERIODS OF MVFR CONDITIONS ARE POSSIBLE IN THE HEAVIER STORMS
MAINLY ALONG AND EAST OF THE LARAMIE RANGE THROUGH LATE THIS
EVENING. THIS ACTIVITY WILL DIMINISH BY MIDNIGHT...AND CONDITIONS
LOOK FAVORABLE FOR A RETURN OF FOG/LOW STRATUS TO THE EASTERN NEB
SITES ONCE AGAIN EARLY TUESDAY MORNING...WITH IFR CONDITIONS
EXPECTED.

&&

.FIRE WEATHER...
ISSUED AT 1248 PM MDT MON JUN 1 2015

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THIS WEEK. NO
CRITICAL FIRE WEATHER CONCERNS WITH HIGH MOISTURE CONTENT ACROSS
THE AREA.

&&

.HYDROLOGY...
ISSUED AT 1248 PM MDT MON JUN 1 2015

SOME RIVERS WILL CONTINUE TO RUN AT HIGH LEVELS THROUGH THIS WEEK.
THUNDERSTORMS MAY CAUSE INCREASES IN RIVER LEVELS WITH VERY SHORT
NOTICE A GROUNDS REMAIN SATURATED ACROSS THE AREA. ALSO...WARM
TEMPERATURES WILL LEAD TO INCREASING SNOW MELT IN THE MOUNTAINS.
INCREASED RUNOFF FROM MOUNTAINS WILL CONTRIBUTE TO HIGH RIVER
LEVELS. THUNDERSTORMS OVER MOUNTAINS COULD PRODUCE VERY RAPID
SNOW MELT AND FLASH FLOODING SHOULD ANY THUNDERSTORMS BECOME SLOW
MOVING OR STATIONARY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...SML
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...SML
HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 2:47 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
247 PM MDT MON JUN 1 2015

NEZ003-019>021-054-055-096-WYZ106>108-117>119-021030-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
247 PM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS
AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME SEVERE
WITH LARGE HAIL THE MAIN THREAT IN THE WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY
THROUGH SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY
AFTERNOON INTO EARLY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-095-WYZ101>105-109>116-021030-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
357 AM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS
AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS EAST OF THE
LARAMIE RANGES INTO THE PANHANDLE COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY
THROUGH SUNDAY. SOME STRONG STORMS ARE POSSIBLE WEDNESDAY
AFTERNOON INTO EARLY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 1, 3:37 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT MON JUN 1 2015

NEZ095-WYZ102-107-108-012215-
NORTH SIOUX NE-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
NIOBRARA COUNTY WY-
337 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX...SOUTHEASTERN
NIOBRARA...NORTHERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES UNTIL 415
PM MDT...

AT 335 PM MDT...DOPPLER RADAR WAS TRACKING TWO STRONG THUNDERSTORMS.
ONE STORM WAS LOCATED 11 MILES NORTHEAST OF TWO MOON CAMPGROUND. THE
SECOND STORM WAS 7 MILES SOUTHWEST OF JAY EM. BOTH STORMS WERE
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...PRAIRIE CENTER...JAY EM...RAWHIDE BUTTES AND VAN
TASSELL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4300 10440 4263 10398 4228 10455 4251 10491
TIME...MOT...LOC 2135Z 231DEG 22KT 4254 10476 4240 10448

SML
Special weather statement, Jun 1, 4:00 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT MON JUN 1 2015

NEZ019-020-096-012245-
SOUTH SIOUX NE-SCOTTS BLUFF NE-BANNER NE-
400 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...BANNER AND
SCOTTS BLUFF COUNTIES UNTIL 445 PM MDT...

AT 359 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF
THUNDERSTORMS...SOME OF WHICH ARE STRONG. THESE STORMS ARE ALONG A
LINE EXTENDING FROM NEAR MORRILL TO 10 MILES EAST OF ALBIN...AND
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...MINATARE...
LYMAN...LAKE ALICE...HARRISBURG...SCOTTS BLUFF NATIONAL MONUMENT...
STEGALL...LAKE MINATARE...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...
WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...LAKE
MINATARE CAMPGROUND...MELBETA AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY OCCUR WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4227 10346 4143 10351 4140 10405 4218 10404
TIME...MOT...LOC 2159Z 254DEG 17KT 4203 10389 4144 10394

SML
Special weather statement, Jun 1, 4:26 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT MON JUN 1 2015

NEZ054-012315-
KIMBALL NE-
426 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL AND SOUTHWESTERN BANNER
COUNTIES UNTIL 515 PM MDT...

AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OLIVER CAMPGROUND...OR 12 MILES WEST OF KIMBALL...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT...OLIVER
CAMPGROUND AND BUSHNELL.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY ALSO OCCUR WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4139 10404 4140 10396 4139 10344 4112 10346
      4107 10402
TIME...MOT...LOC 2225Z 256DEG 18KT 4122 10390

SML
Special weather statement, Jun 1, 4:29 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
429 PM MDT MON JUN 1 2015

NEZ095-WYZ102-012315-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
429 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND
SOUTHEASTERN NIOBRARA COUNTIES UNTIL 515 PM MDT...

AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LUSK...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUSK AND LANCE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4300 10405 4300 10393 4280 10385 4266 10444
      4305 10467 4317 10405
TIME...MOT...LOC 2228Z 256DEG 17KT 4287 10431

SML
Special weather statement, Jun 1, 4:32 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT MON JUN 1 2015

WYZ118-119-012315-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
432 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
515 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARPENTER...OR 24 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARPENTER.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 384 AND
399.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4100 10442 4115 10445 4122 10412 4100 10406
TIME...MOT...LOC 2232Z 243DEG 14KT 4108 10432

SML
Local storm report, Jun 1, 4:42 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             LUSK                    42.76N 104.45W
06/01/2015  E1.00 INCH       NIOBRARA           WY   PUBLIC

            REPORTED BY FACEBOOK.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:20 PM MDTSpecial Weather StatementCYSLaramie40 min
May 31, 7:47 PM MDTSpecial Weather StatementCYSLaramie43 min
May 31, 8:15 PM MDTSpecial Weather StatementCYSLaramie45 min
May 31, 8:32 PM MDTRiver Flood WarningCYSAlbany20 days
Jun 1, 11:30 AM MDTSpecial Weather StatementCYSLaramie45 min
Jun 1, 12:26 PM MDTSpecial Weather StatementCYSLaramie34 min
Jun 1, 12:27 PM MDTSpecial Weather StatementCYSPlatte48 min
Jun 1, 12:44 PM MDTSpecial Weather StatementCYSAlbany46 min
Jun 1, 1:56 PM MDTSpecial Weather StatementCYSPlatte34 min
Jun 1, 2:20 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 1, 2:36 PM MDTSpecial Weather StatementCYSPlatte39 min
Jun 1, 3:04 PM MDTSpecial Weather StatementCYSLaramie41 min
Jun 1, 3:37 PM MDTSpecial Weather StatementCYSNiobrara38 min
Jun 1, 4:29 PM MDTSpecial Weather StatementCYSNiobrara46 min
Jun 1, 4:32 PM MDTSpecial Weather StatementCYSLaramie43 min
Jun 1, 4:53 PM MDTSpecial Weather StatementCYSAlbany52 min
Jun 1, 5:14 PM MDTSpecial Weather StatementCYSNiobrara46 min
Jun 1, 5:48 PM MDTSpecial Weather StatementCYSCarbon57 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.